# SDR AALA201806269017

- Difficulty date: June 25, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 57,427 hours, 25,108 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: NP1653118
- Part serial: 06200H6126
- Condition: Damaged
- Location: Windshield
- Part time: 36,614 hours, 17,342 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. RIGHT WINDSHIELD PRESSURE SEAL IS DAMAGED. REPLACED RIGHT FIRST OFFICER WINDSHIELD PER ROUTINE CARD 26C21056008.
